# SDR UALA2010080402832

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 56,024 hours, 20,545 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST, 'BATTERY EMER'.  REPLACED BATTERY IN EMERGENCY LIGHT POWER SUPPLY.  BELOW THE RT OVERWING HATCH IAW AMM. OPS CKD GOOD. REPLACED BATTERY.
